## G2 WORKSHOP SCHEDULE | SATURDAY MARCH 4<sup>th</sup>

Location: Saskatoon Salsa Dance Studios-3521 8th St E

	BLUE STUDIO	GREEN STUDIO
9:30am		
9:45am		
10:00am	Hip Hop- Edgar	
10:15am		
10:30am	Junior 9-14yrs	
10:45am	Int-Adv Level	
11:00am 11:15am	*Choreo for def SOL Jr. Company	
11:15am 11:30am		
11:45am	Locking - Lukas	Femme Styles - Edgar
12:00pm	Junior 9-14yrs	Senior 15yrs+
12:15pm	All Levels	Int-Adv Level
12:30pm		
12:45pm	*Choreo for def SOL Jr. Company	*Choreo for def SOL Sr. Company
1:00pm	30min BREAK	Locking- Lukas
1:15pm		
1:30pm	Hip Hop- Edgar	Senior 15yrs+
1:45pm	Junior 9-14yrs	Int-Adv Level
2:00pm 2:15pm	· · · · · · · · · · · · · · · · · · ·	*Choreo for def SOL Sr. Company
2:30pm	All Levels	
2:45pm		30min BREAK
3:00pm	Hin Hon Edgar	Donning/Animation Lules
3:15pm	Hip Hop- Edgar	Popping/Animation- Lukas
3:30pm	Senior 15yrs+	Junior & Senior 11yrs+
3:45pm	All Levels	Int-Adv Level
4:00pm	Till Ec vels	THE HAV LEVEL
4:15pm		
4:30pm		Social Dance- Lukas
4:45pm		Senior 15yrs+
5:00pm		·
5:15pm 5:30pm		All Levels
5:45pm		
6:00pm		

<sup>\*</sup>Note: Class styles may be subject to change.